# SDR UALA2013050803235

- Difficulty date: May 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1488, S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1488, STRINGER 27R SPLICE FITTING CORRODED.   REMOVED DAMAGED SLICE, FABRICATED IAW DWG 146N8522-18, AND INSTALLED IAW SRM 51-40-02, 51-40-05, AND 51-20-01. MAJOR REPAIR.
